# SDR LR7A2010091700075

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 62,527 hours, 36,762 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT LOADING CARGO DOOR OUTER SKIN DENTED AT FS 890, WL 270, LBL 12.  REPAIRED BY INSTALLING DOUBLER IAW LOCKHEED SMP583 FIG 51-140-12.
